Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 11 found articles
 
 
  On reconstruction of an input of a parabolic equation on an infinite time interval
 
 
Title: On reconstruction of an input of a parabolic equation on an infinite time interval
Author: Blizorukova, M. S.
Maksimov, V. I.
Appeared in: Russian mathematics
Paging: Volume 58 (2014) nr. 8 pages 24-34
Year: 2014
Contents:
Publisher: Allerton Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands